Tohoku Mathematical Journal

Boundedness of the Bergman projector and Bell's duality theorem

Gen Komatsu

Full-text: Open access

Article information

Source
Tohoku Math. J. (2) Volume 36, Number 3 (1984), 453-467.

Dates
First available in Project Euclid: 3 May 2007

Permanent link to this document
http://projecteuclid.org/euclid.tmj/1178228810

Mathematical Reviews number (MathSciNet)
MR0756028

Zentralblatt MATH identifier
0533.32003

Digital Object Identifier
doi:10.2748/tmj/1178228810

Subjects
Primary: 32H10

Citation

Komatsu, Gen. Boundedness of the Bergman projector and Bell's duality theorem. Tohoku Math. J. (2) 36 (1984), no. 3, 453--467. doi:10.2748/tmj/1178228810. http://projecteuclid.org/euclid.tmj/1178228810.


Export citation

References

  • [1] D. E. BARRETT, Regularity of the Bergman projection on domains with transverse sym-metries, Math. Ann. 258 (1982), 441-446.
  • [2] S. R. BELL, Non-vanishing of the Bergman kernel function at boundary points of certai domains in Cn, Math. Ann. 244 (1979), 69-74.
  • [3] S. R. BELL, A representation theorem in strictly pseudoconvex domains, Illinois J. Math 26 (1982), 19-26.
  • [4] S. R. BELL, Biholomorphic mappings and the 3-problem, Ann. of Math. (2), 114 (1981), 103-113.
  • [5] S. R. BELL, Analytic hypoellipticity of the 3-Neumann problem and extendability o holomorphic mappings, Acta Math. 147 (1981), 109-116.
  • [6] S. R. BELL AND H. P. BOAS, Regularity of the Bergman projection in weakly pseudoconve domains, Math. Ann. 257 (1981), 23-30.
  • [7] S. BELL AND D. CATLIN, Boundary regularity of proper holomorphic mappings, Duk Math. J. 49 (1982), 385-396.
  • [8] S. BELL AND E. LIGOCKA, A simplification and extension of Fefferman's theorem o biholomorphic mappings, Invent. Math. 57 (1980), 283-289.
  • [9] D. CATLIN, Boundary behavior of holomorphic functions on pseudoconvex domains, J. Differential Geom. 15 (1980), 605-625.
  • [10] K. DIEDERICH AND J. E. FoRNAESS, Boundary regularity of proper holomorphicmappings, Invent. Math. 67 (1982), 363-384.
  • [11] C. FEFFERMAN, The Bergman kernel and biholomorphic mappings of pseudoconvex do mains, Invent. Math. 26 (1974), 1-65.
  • [12] G. B. FOLLAND AND J. J. KoHN, The Neumann problem for the Cauchy-Riemann complex, Ann.of Math. Stud. No. 75, Princeton Univ. Press, Princeton, N. J., 1972.
  • [13] R. E. GREENE AND S. G. KRANTZ, Deformation of complex structures, estimates forth d equation, and stability of the Bergman kernel, Adv. in Math. 43 (1982), 1-86.
  • [14] N. KERZMAN, The Bergman kernel function.Differentiability at the boundary, Math Ann.195 (1972), 149-158.
  • [15] N. KERZMAN AND E. M. STEIN, The Szeg kernel in terms of Cauchy-Fantappie kernels, Duke Math. J. 45 (1978), 197-224.
  • [16] N. KERZMAN AND E. M. STEIN, The Cauchy kernel, the Szego kernel, and the Rieman mapping function, Math. Ann. 236 (1978), 85-93.
  • [17] J. J. KOHN, Harmonic integrals on strongly pseudo-convex manifolds, I, Ann. of Math (2), 78 (1963), 112-148; II, ibid. 79 (1964), 450-472.
  • [18] J. J. KOHN, Boundaries of complex manifolds, in Proc. Conf. on Complex Analysis, Minneapolis, 1964, ed. by A. Aeppli, E. Calabi and H. Rohrl, pp. 81-94, Springer-Verlag, Berlin-Heidelberg-New York, 1965.
  • [19] J. J. KOHN, Boundary behavior of 9 on weakly pseudo-convex manifolds of dimensio two, J. Differential Geom. 6 (1972), 523-542.
  • [20] J. J. KOHN, Global regularity for d on weakly pseudo-convex manifolds, Trans. Amer Math. Soc. 181 (1973), 273-292.
  • [21] J. J. KOHN, Subellipticity of the d-Neumann problem on pseudo-convex domains: Sufficien conditions, Acta Math. 142 (1979), 79-122.
  • [22] J. J. KOHN AND L. NIRENBERG, Non-coercive boundary value problems, Comm. Pure Appl Math. 18 (1965), 443-492.
  • [23] E. LIGOCKA, Some remarks on extension of biholomorphic mappings, in Analytic Func tions, Kozubnik, 1979, ed. by J. X/awrynowicz, pp. 350-363, Lecture Notes in Math. No. 798, Springer-Verlag, Berlin-Heidelberg-New York, 1980.
  • [24] S. R. BELL AND H. P. BOAS, Regularity of the Bergman projection and duality of holo morphic function spaces, Math. Ann. 267 (1984), 473-478.